Some properties of duplication grammars

Mitrana Victor and Rozenberg Grzegorz: Some properties of duplication grammars. In: Acta cybernetica, (14) 1. pp. 165-177. (1999)

[thumbnail of cybernetica_014_numb_001_165-177.pdf]
Cikk, tanulmány, mű

Download (832kB) | Preview


This paper considers context-free variants of duplication grammars. We investigate their generative capacity, their mutual relationship, and their relationship to the context-sensitive duplication grammars. We solve some problems left open in [6], e.g., proving that all regular languages can be generated by nearly all types of context-sensitive duplication grammars. We also consider some decision problems.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 1
ISSN: 0324-721X
Page Range: pp. 165-177
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 176-177. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 14. 09:57

Actions (login required)

View Item View Item